# SDR DALA2021122408037

- Difficulty date: December 24, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 103,035 hours, 14,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 DOOR 1L ARMED LIGHT INOP. CORRECITIVE ACTION: PERFORMED OPS CHK OF 1L DOOR ARMED LIGHT ALL OPS NML . (8259108)
